# SDR JJBA20250808017

- Difficulty date: August 4, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SCUFF PLATE, FOUND AFT CARGO LOWER THRESHOLD TO HAVE CORROSION IN NUMEROUS SCREW HOLES. REMOVED AND REPLACED AFT CARGO LOWER THRESHOLD BEAM.
